MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0025-6196(12)60074-3

Медицинская библиотека · Mayo Clinic proceedings · 1993

Cyclophosphamide-induced hepatotoxicity in a patient with Wegener's granulomatosis.

Snyder L S, Heigh R I, Anderson M L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cyclophosphamide is widely used in the treatment of many vasculitides. Hepatotoxicity associated with such therapy is uncommon but possible. Herein we describe a well-substantiated case of cyclophosphamide-induced hepatotoxicity in a patient with Wegener's granulomatosis. Physicians should be aware of this potentially serious reaction when cyclophosphamide therapy is initiated. Baseline liver function tests and periodic assessment are recommended during treatment with cyclophosphamide.

Для цитирования: Snyder L S, Heigh R I, Anderson M L. Cyclophosphamide-induced hepatotoxicity in a patient with Wegener's granulomatosis.. Mayo Clinic proceedings. 1993. DOI: 10.1016/s0025-6196(12)60074-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.